Pacific Journal of Mathematics

Establishing isomorphism between tame prime knots in $E^{3}$.

David E. Penney

Article information

Pacific J. Math., Volume 40, Number 3 (1972), 675-680.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55A25


Penney, David E. Establishing isomorphism between tame prime knots in $E^{3}$. Pacific J. Math. 40 (1972), no. 3, 675--680.

Export citation


  • [1] W. Graeub, Die semilinearen Abbildungen, S.-B. Heidelberger Akad. Wiss. Math.- Nat. Kl. 1950, (1950) 205-272.
  • [2] R. L. Moore, Foundations of Point Set Theory (Revised Edition), American Mathe- matical Society Colloquium Publications, Volume XIII (1962).
  • [3] D. E. Penney, An algorithm for establishing isomorphism betieen tame prime knots in Ez, Doctoral Dissertation, Tulane University, New Orleans (1965).
  • [4] L. B. Treybig, Prime mappings, Trans. Amer. Math. Soc, 130 (1968), 248-253.
  • [5] L. B. Treybig,A characterizationof the double point structureof the projection of a polygonal knot in regular position, Trans. Amer. Math. Soc, 130 (1968), 223-247.
  • [6] L. B. Treybig,An approach to the polygonal knot problem using projections and isotopies, submitted.
  • [7] L. B. Treybig, Concerning a bound problem in knot theory, submitted.